# SDR CALA2017082102811

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,220 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORT FOR SHEAR PLATE AT FRAMES 69 TO 70 IS CORRODED.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-72-11-911, AND DRAWING 18D53471173.
